# SDR DALA2015031702235

- Difficulty date: March 15, 2015
- Submitted: March 18, 2015
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 61,006 hours, 44,003 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Test
- Location: Tailcone
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DEPLOYED THE TAILCONE IAW TAILCONE DEPLOYMENT WC 2562-7267. THE SLIDE INITIALLY FAILED TO INFLATE.   APPROXIMATELY 45 SECONDS AFTER TAILCONE DEPLOYMENT, THE SLIDE DID INFLATE COMPLETELY AND REMAINED INFLATED FOR OVER 10 MINS.   MAINTENANCE INSTALLED A NEW TAILCONE SLIDE ASSY.
